# SDR DALA2019071104183

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 63,910 hours, 25,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5452472) DURING INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHTS AT ROW 16DE TO 18DE INOPERATIVE. REPLACED POWER SUPPLY BATTERY, REF. AMM 33-51. OPS CHECKS GOOD.
